MathSciNet Relay Station
MathSciNet bibliographic data
MR2039086 (2004k:34084) 34C23 (34C30 34C37 37N25 92D30)
Wang, Wendi; Ruan, Shigui Bifurcation in an epidemic model with constant removal rate of the infectives. J. Math. Anal. Appl. 291 (2004), no. 2, 775–793.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement